On a Dirichlet problem related to the invertibility of mappings arising in 2D grid generation problems

Ph. Clement, Rob Hagmeijer, G. Sweers

Research output: Chapter in Book/Report/Conference proceedingChapterAcademic

8 Downloads (Pure)
Original languageUndefined
Title of host publicationElliptic and parabolic problems : Pont-à-Mousson 1994
Place of PublicationHarlow
PublisherLongman
Pages67-83
ISBN (Print)9780582239616
Publication statusPublished - 1995

Publication series

Name
PublisherLongman

Keywords

  • IR-57196

Cite this

Clement, P., Hagmeijer, R., & Sweers, G. (1995). On a Dirichlet problem related to the invertibility of mappings arising in 2D grid generation problems. In Elliptic and parabolic problems : Pont-à-Mousson 1994 (pp. 67-83). Harlow: Longman.